# SDR K4HA99092

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8-62
- Aircraft serial: 46085
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERU - DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C-CHECK AND CPCP CARDS, FOUND RT CENTER WING AREA UPPER SKIN SURFACE CRACK, 1.25 INCH CRACK.  RT CENTER WING AREA UPPER SURFACE SKIN AT STA WFS 65000.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER AND INSTALLED IAW SRM 51-1-20D.  WORK ACCOMPLISHED UNDER A1A FORM M-40 CONTROL NR 26719.  (X)
